# SDR AALA201708239014

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 29,514 hours, 11,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: D5211013000099
- Condition: Loose
- Location: L3 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE HANDLE LOOSE. TIGHTEN THE HANDLE IAW AMM.
